Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 5, NWS Houston/Galveston, TX

January 8, 2016Brazoria County, Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 8, 2016, 7:10 PM CST for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2016, 7:10 PM CST (01:10 UTC)
Expired
Jan 8, 2016, 7:45 PM CST
In force
35 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 28 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 7:12 PM CSTHAIL 2.5Bellaire, TX
Jan 8, 7:19 PM CSTHAIL 1.754 Ne Mission Bend, TXPEA TO GOLFBALL SIZE HAIL REPORTED ON GULFTON STREET
Jan 8, 7:31 PM CSTHAIL 1Houston, TXQUARTER SIZE HAIL AND LARGER COVERING THE GROUND 2 MILES NORTH OF DOWNTOWN HOUSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 3:54 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

340 
WUUS54 KHGX 090110
SVRHGX
TXC039-157-201-090145-
/O.NEW.KHGX.SV.W.0005.160109T0110Z-160109T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CST FRI JAN 8 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
  CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 745 PM CST

* AT 710 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SHARPSTOWN...OR NEAR BELLAIRE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  PASADENA...NORTHERN PEARLAND...SUGAR LAND...MISSOURI CITY...DEER
  PARK...STAFFORD...SOUTH HOUSTON...BELLAIRE...HUMBLE...WEST
  UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK
  VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...ASTRODOME
  AREA...SPRING VALLEY...GREATER FIFTH WARD...FIRST COLONY AND SPRING
  BRANCH WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2963 9502 2956 9564 2975 9568 3002 9521
      2976 9506 2973 9503 2973 9502 2970 9504
      2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0110Z 228DEG 30KT 2969 9553 

HAIL...1.00IN
WIND...<50MPH
 
$$
1 follow-up statement
573 
WWUS54 KHGX 090136
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
736 PM CST FRI JAN 8 2016

TXC039-157-090144-
/O.CAN.KHGX.SV.W.0005.000000T0000Z-160109T0145Z/
BRAZORIA TX-FORT BEND TX-
736 PM CST FRI JAN 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRAZORIA AND
NORTHEASTERN FORT BEND COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.

LAT...LON 2963 9502 2959 9542 2975 9568 3002 9521
      2976 9506 2973 9503 2973 9502 2970 9504
      2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0134Z 229DEG 28KT 2979 9538 

$$

TXC201-090145-
/O.CON.KHGX.SV.W.0005.000000T0000Z-160109T0145Z/
HARRIS TX-
736 PM CST FRI JAN 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CENTRAL HARRIS COUNTY...

AT 734 PM CST...THE STRONGEST CORE OF A SEVERE THUNDERSTORM WAS
LOCATED DIRECTLY OVER DOWNTOWN HOUSTON...MOVING NORTHEAST AT 30 MPH.
QUARTER SIZE HAIL IS CURRENTLY FALLING IN THIS STORM. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PASADENA...NORTHERN PEARLAND...DEER PARK...SOUTH HOUSTON...
BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO
CITY...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT
VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH WARD...
SPRING BRANCH WEST...NEARTOWN / MONTROSE...SECOND WARD...GREATER
HOBBY AREA AND NEAR NORTHSIDE HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2963 9502 2959 9542 2975 9568 3002 9521
      2976 9506 2973 9503 2973 9502 2970 9504
      2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0134Z 229DEG 28KT 2979 9538 

HAIL...1.00IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:15 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 8, 5:15 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 PM CST FRI JAN 8 2016

.AVIATION...
CLUSTER OF STORMS WILL BE AFFECTING KHOU/KIAH THROUGH 02Z WITH
BRIEF WIND GUSTS AND POSSIBLY HAIL. ADDED HAIL TO BOTH TAF SITES
FOR THIS EVENING. A WEST WIND IS EXPECTED LATER TONIGHT AND THIS
WILL SHUNT THE STORMS TO THE EAST BUT THERE IS A BRIEF WINDOW FOR
LOW CLOUDS/FOG TO DEVELOP BEFORE WINDS INCREASE AND SCOUR OUT ANY
REMAINING LOW LEVEL MOISTURE. A BRIEF WINDOW OF CLEAR SKIES WILL
DEVELOP BETWEEN 09-12Z BEFORE WRAP CLOUDS SPIN INTO THE AREA. WILL
CARRY MVFR CIGS THROUGH SATURDAY WITH GUSTY W-NW WINDS. 43

&&

.PREV DISCUSSION... /ISSUED 311 PM CST FRI JAN 8 2016/

DISCUSSION...
STARTING TO SEE AN INCREASE OF SHRA/TSRA ALONG AND NEAR THE UPPER
TX COAST THIS AFTN AS THE WARM FRONT (OR POSSIBLY A WEAK SFC LOW)
BEGINS TO DEVELOP/MOVE INLAND. RAIN CHANCES WILL CONTINUE TO INCREASE
THIS EVENING WITH THE APPROACH AND PASSAGE OF A STRONG UPPR LEVEL
DISTURBANCE FROM THE WEST. THERE IS A POSSIBILITY OF STRONG TO
SEVERE TSRA WITH THIS FEATURE GIVEN THE VERY STEEP LAPSE RATES AND
DYNAMIC JET STRUCTURE FOR THIS EVENING. HOWEVER..LIMITED DAYTIME
HEATING ALONG WITH A VERY DRY AIRMASS OVER SE TX ARE SOME OF THE
MAIN OBSTACLES TO OVERCOME FOR THESE STORMS TO DEVELOP. SPC'S DAY
1 OUTLOOK HAS MORE DETAILS.

THE PASSAGE OF THE STORM SYSTEM/UPPER TROF THIS EVENING WILL ALSO
DRAG A STRONG COLD FRONT ACROSS SE TX OVERNIGHT AND EARLY SAT
MORNING. COLDER/CLEARING FOR THE REST OF THE WEEKEND AS WINDS
ALOFT BECOME MORE NWLY WITH TIME. HOWEVER...AS IT HAS BEEN THE
CASE MORE OFTEN THAN NOT THIS SEASON...THE RIDGING WITH WILL BE
SHORT LIVED AS WE SEE THE RETURN OF THE SUBTROPICAL JET OVER THE
STATE WITH ANOTHER UPPER TROF DIGGING INTO NRN MEXICO. AND THEN BY
MON (WITH THE SFC HIGH MOVING OFF TO THE E/NE) WE SHOULD BEGIN TO
SEE THE RETURN OF SOME LOW POPS (COASTAL WATERS/SW PARTS OF THE
AREA)...BEFORE POPS SPREAD FURTHER INLAND (LATE WEDS/THUR) AS THE
UPPER TROF MOVES IN FROM THE WEST. 41

MARINE...
PATCHY AREAS OF DENSE SEA FOG WILL REMAIN A POSSIBILITY UNTIL 1-3AM
UNTIL A PREFRONTAL TROUGH PUSHES THRU THE WATERS. AHEAD OF THIS TROF...
WILL PROBABLY SEE SOME SCT SHOWERS/STORMS DEVELOP IN THE WATERS AS
UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE. MAY SEE SOME ISOLATED
STRONGER CELLS CAPABLE OF PRODUCING WATERSPOUTS AND POSSIBLY GUSTY
WINDS. THREAT DIMINISHES AFTER MIDNIGHT ONCE WE SEE A WRLY WIND SHIFT.

COLD FRONT ITSELF WILL MOVE INTO THE AREA EARLY SAT MORNING. WINDS WILL
BECOME MORE NWRLY AND INCREASE TO CAUTION AND ADVSY CRITERIA. WINDS/SEAS
BEGIN DIMINISHING SUNDAY THEN GRADUALLY VEER TO THE NE/E INTO THE MIDWEEK
TIME PERIOD. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      46  56  33  48  31 /  30  10   0   0  10
HOUSTON (IAH)              52  61  36  50  33 /  50  10   0   0  10
GALVESTON (GLS)            55  62  40  49  42 /  50  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 8, 3:23 PM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 PM CST FRI JAN 8 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-092130-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
323 PM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOULD ENOUGH INSTABILITY DEVELOP...THERE IS A RISK OF SEVERE
THUNDERSTORMS TONIGHT AS THE NEXT STORM SYSTEM MOVES INTO THE AREA
FROM THE WEST. THE MOST FAVORABLE TIME PERIOD WOULD BE THIS
EVENING UP UNTIL AROUND MIDNIGHT. HAIL WOULD BE THE PRIMARY
THREAT...THOUGH STRONG WINDS AND EVEN AN ISOLATED TORNADO CANNOT
BE COMPLETELY RULED OUT. CLOSER TO THE COAST...PATCHY DENSE SEA
FOG IS POSSIBLE UNTIL THE WIND SHIFT AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS LIKELY ON SATURDAY AS WINDS INCREASE
AND SEAS BUILD. LOW TEMPERATURES MONDAY MORNING COULD BE AT OR
BELOW FREEZING PORTIONS OF SOUTHEAST TEXAS GENERALLY NORTH OF A
COLUMBUS TO CLEVELAND LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING.

In the hours before

Local storm report, Jan 8, 6:54 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
654 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             POINT BLANK             30.75N  95.22W
01/08/2016  E1.75 INCH       SAN JACINTO        TX   PUBLIC

            GAS STATION REPORTED GOLFBALL SIZE HAIL AT HIGHWAY 190
            AND COUNTS ROAD

&&

EVENT NUMBER HGX1600003

MH
Local storm report, Jan 8, 6:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             7 S LIBERTY             29.94N  94.80W
01/08/2016  E1.00 INCH       LIBERTY            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL BETWEEN LIBERTY AND MONT BELVIEU

&&

EVENT NUMBER HGX1600004

47
Special weather statement, Jan 8, 7:01 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
701 PM CST FRI JAN 8 2016

TXZ213-227-237-090145-
HARRIS TX-BRAZORIA TX-FORT BEND TX-
701 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRAZORIA...NORTHEASTERN
FORT BEND AND SOUTH CENTRAL HARRIS COUNTIES UNTIL 745 PM CST...

AT 700 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF SUGARLAND...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...NORTHWESTERN PEARLAND...SUGAR LAND...MISSOURI
CITY...EASTERN ROSENBERG...STAFFORD...SOUTH HOUSTON...BELLAIRE...WEST
UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK
VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...ASTRODOME
AREA...SPRING VALLEY...GREATER FIFTH WARD...FIRST COLONY...NEARTOWN /
MONTROSE AND SECOND WARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.

LAT...LON 2943 9569 2963 9573 2994 9541 2968 9516
TIME...MOT...LOC 0100Z 228DEG 30KT 2961 9560
Local storm report, Jan 8, 7:03 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 SSW SEVEN OAKS        30.82N  94.88W
01/08/2016  E1.75 INCH       POLK               TX   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTED GOLFBALL SIZE HAIL IN LEGGETT

&&

EVENT NUMBER HGX1600005

MH
Special weather statement, Jan 8, 7:03 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CST FRI JAN 8 2016

TXZ164-179-090145-
TRINITY TX-POLK TX-
703 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRINITY AND CENTRAL
POLK COUNTIES UNTIL 745 PM CST...

AT 703 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEVEN OAKS...OR 10 MILES NORTHEAST OF LIVINGSTON...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CORRIGAN...SEVEN OAKS...NORTHEASTERN WEST LIVINGSTON...
MOSCOW AND LEGGETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.

LAT...LON 3101 9466 3075 9460 3068 9496 3090 9511
      3114 9484 3111 9475 3111 9472 3109 9466
      3109 9464 3106 9456
TIME...MOT...LOC 0103Z 256DEG 31KT 3084 9483
Local storm report, Jan 8, 7:05 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
705 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             7 SE HUNTSVILLE         30.64N  95.47W
01/08/2016  E2.50 INCH       WALKER             TX   BROADCAST MEDIA

            TENNIS BALL SIZE HAIL REPORTED ALONG FM 2296 BETWEEN
            HUNTSVILLE AND NEW WAVERLY

&&

EVENT NUMBER HGX1600006

MH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:22 PM CSTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker38 min
Jan 8, 6:25 PM CSTSevere Thunderstorm WarningHGXChambers, Liberty50 min
Jan 8, 6:26 PM CSTSpecial Marine WarningHGX94 min
Jan 8, 6:44 PM CSTSpecial Marine WarningHGX46 min
Jan 8, 6:44 PM CSTSpecial Weather StatementHGXChambers46 min
Jan 8, 7:01 PM CSTSpecial Weather StatementHGXHarris44 min
Jan 8, 7:03 PM CSTSpecial Weather StatementHGXPolk42 min
Jan 8, 7:37 PM CSTSpecial Marine WarningHGX53 min
Jan 8, 7:45 PM CSTSpecial Weather StatementHGXHarris45 min
Jan 8, 8:10 PM CSTSpecial Marine WarningHGX65 min
Jan 8, 8:16 PM CSTSpecial Marine WarningHGX59 min
Jan 8, 8:23 PM CSTSpecial Weather StatementHGXChambers37 min
Jan 8, 9:01 PM CSTDense Fog AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 6 more3 hr
Jan 8, 9:08 PM CSTSpecial Marine WarningHGX22 min
Jan 8, 9:31 PM CSTSpecial Marine WarningHGX59 min
Jan 8, 9:35 PM CSTSpecial Marine WarningHGX25 min
Jan 8, 10:38 PM CSTSpecial Marine WarningHGX97 min
Jan 8, 11:46 PM CSTSpecial Marine WarningHGX59 min
Jan 8, 11:57 PM CSTSpecial Marine WarningHGX63 min
Jan 9, 12:34 AM CSTSpecial Weather StatementHGXBurleson41 min
Jan 9, 12:42 AM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington35 min
Jan 9, 5:59 AM CSTSmall Craft AdvisoryHGX24 hr
Jan 9, 10:11 AM CSTRiver Flood WarningHGXLiberty, Polk, San Jacinto5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.